# SDR DL72S951933

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND DENT IN C-3 DOOR OUTER SKIN 1.25 BY 1.5 BY .1562 INCH DEEP.  INSTALLED REPAIR PER SRM 52-20-2 PG 1.
